# SDR UIEA2017041900606

- Difficulty date: April 19, 2017
- Submitted: April 28, 2017
- Operation: Air carrier
- Aircraft: N640GT
- Make and model: Boeing 767-3S1
- Aircraft serial: 25221
- Aircraft time: 82,863 hours, 17,563 cycles
- System (JASC): 4950 · APU Bleed Air System
- Part: Bleed Valve
- Part number: 2780540101
- Part serial: 1173
- Condition: Malfunctioned
- Location: Apu
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

APU BLEED VALVE EICAS MESSAGE DISPLAYED.  REMOVED AND REPLACED APU BLEED VALVE IAW AMM 36-11-10, OPS CHECK NORMAL.
